Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 812145, 8 pages
http://dx.doi.org/10.1155/2014/812145
Research Article

On Power Idealization Filter Topologies of Lattice Implication Algebras

1School of Mathematics and Computational Science, Xiangtan University, Xiangtan 411105, China
2School of Mathematics and Computational Science, Wuyi University, Jiangmen 529020, China
3Department of Mathematics and Computational Science, Hunan University of Science and Engineering, Yongzhou 425100, China

Received 24 June 2014; Accepted 2 August 2014; Published 28 August 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Shi-Zhong Bai and Xiu-Yun Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Zhong Bai and Xiu-Yun Wu, “On Power Idealization Filter Topologies of Lattice Implication Algebras,” The Scientific World Journal, vol. 2014, Article ID 812145, 8 pages, 2014. https://doi.org/10.1155/2014/812145.